nausea eating

Does eating yogurt when taking antibiotics alleviate nausea?
My dentist prescribed Penicillin to clear an infection from my root canal, but it’s making me sick to my stomach. Actually, in general, antibiotics always tend to make me sick, even if I take them on a full stomach. I’m a pretty small person (5′ tall and 107 lbs) and I always feel like doctors are overmedicating me. Is it true that eating yogurt with antibiotics will alleviate nausea? If so, what brands of yogurt work best?

Answer by meezer2
Any of the yogurt that says live culture on the container.

Answer by GossipBee Girl
k, so about the nasea, i’m not absolutely sure. but definately eat yogurt if you’re taking antibiotics. when you take antibiotics, it basically kills all of your bacteria, the bad AND the good. So you have to eat yogurt to sort of give your body the good bacteria. it has to be yogurt with the live cultures. so yes, eat the yogurt!

nausea eating: Does eating yogurt when taking antibiotics alleviate nausea?

Share